MathSciNet Relay Station
MathSciNet bibliographic data
MR2126188 (2006a:34075) 34B37 (34B16 34B18)
Agarwal, Ravi P.; Franco, Daniel; O'Regan, Donal Singular boundary value problems for first and second order impulsive differential equations. Aequationes Math. 69 (2005), no. 1-2, 83–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement